# SDR UHLA2014062600463

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 27,279 hours, 17,026 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, LG WOW FAIL, NO OTHER ABNORMALITIES. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  PERFORMED NLG SHOCK STRUT SERVICING PROCEDURE.  SERVICED TO 5" H DIMENSION IAW MM 12-12-09.  NO ABNORMALITIES NOTED.  PERFORMED ACFT LANDING GEAR EXTENSION AND RETRACTION SYSTEM OPS TEST. NO DEFECTS NOTED, OPS CHECK GOOD IAW MM 32-33-00.
